# SDR ASAA2017082921747

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 28,020 hours, 8,359 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. LEFT PACK LIGHT EXTINGUISHED WHEN MASTER CAUTION SYSTEM WAS RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK TEMP CONTROL BITE IAW FIM 21-62 TASK 801.  LOGGED FAULT: RAM AIR ACTUATOR. RESET FAULT, ACCOMPLISHED BITE ON THE NR 1 PACK TEMP CONTROL, NO FAULTS.
